# SDR KCSA2023110544

- Difficulty date: November 5, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N715CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 32809
- Aircraft time: 78,784 hours, 13,914 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DOOR FLIGHT DECK OVERHEAD. FOUND LATCH NOT ALL THE WAY LATCHED. OPEN AND CLOSED DOOR IAW B747-400 AMM 52-71-01. OPERATIONS CHECK GOOD NO DEFECTS NOTED NO FURTHER ACTION REQUIRED AT THIS TIME AND MESSAGE CLEARED.
